# SDR DALA2016091506637

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT RT GEARED ELEVATOR TAB (BROKEN FIBERS).  REPAIRED IAW SRM 51-70-09 REP 5,  REMOVED AND INSTALLED IAW AMM 27-31-05.
